# SDR DALA1102293250

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 2,359 hours, 1,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND PATH LIGHTS AT SEAT ROW 5ABC AND BOTH AT ROW 10ABC INOPERATIVE.  BULB AND LENS WERE REPLACED AND THE WIRE WAS REPAIRED. ALL TESTS OK.
